# SDR WX0A201310280039

- Difficulty date: October 13, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, H
- Precautionary procedure: E, A

## Discrepancy

AT APPROXIMATELY 1000 FT AGL, RT ENGINE LOST POWER, AND INDICATED APPROXIMATE IDLE CONDITIONS, NO OVERWIEGHT LANDING MADE 124,000 LBS.
